# SDR SWAA2012121710740

- Difficulty date: November 28, 2012
- Submitted: December 18, 2012
- Operation: Air carrier
- Aircraft: N906AT
- Make and model: Boeing 717-200
- Aircraft serial: 55087
- Aircraft time: 30,718 hours, 21,195 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Part number: 9955763
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR INTERNAL STRUCTURE BRACKET CRACKED SIDE DOOR.  REMOVED AND REPLACED INTERCOSTAL IAW SRM.
